Lump in abdomen with nausea and vomiting?

Lump. Need more detail. Where is the lump(center, lower abdomen, etc)? This could represent a hernia of the abdominal wall or if in the case of prior surgery in the area, an incisional hernia. A mass could also be present. Age, prior surgery, location are all factors in answering this inquiry. See your personal physician to sort this out.

Related Questions

No gallbladder issues according to hida. Nausea and vomiting, especially in car. Bloating after small meals. Pain in abdomen. Dizziness. What is this?

More info. Could still be gallbladder but more info is needed. HIDAs not perfect. When do you get pain? What type? How long does it last? Anything make it better? Anything make it worse? Does food affect the pain? Have you had any surgery ? How long has it been there? Have you tried any medications? Did they work? Did you injure yourself? Pulled muscle etc? Has anyone done any studies? See an MD for eval. Read more...

A friend experiencing a sharp pain in the lower abdomen on the left hand side, nausea and vomiting. What could be the possible sickness?

Many possibilities.. Finding out the cause of abdominal pain is like solving a mystery: we collect clues from one's symptoms, history, examination+/- tests. Therefore, a "hands-on" eval is critical. In general, causes of left lower abdominal pain can include irritable bowel, diverticular disease, endometriosis, ovarian cysts, intestinal or gynecologic cancers, urinary tract infections, etc... Read more...

I have severe pain in my lower abdomen and nausea and vomiting but no fever, could this be tss? I am on my period and have been using tampons

Doubt it. Shock is a condition where your blood flow is inadequate to provide your organs/body with its basic needs. It is most often accompanied by low blood pressure and physical prostration. TSS includes these symptoms. You likely have a simple stomach bug.Common things commonly happen. Read more...

Stomach pain the whole way across the top of my abdomen, with metallic taste in my mouth with nausea and vomiting. What might be going on?

Not certain. Your symptoms could reflect a serious problem with your liver or kidneys. An alternative explanation would be toxic exposure. I suggest you see a physician for blood work and examination. Your reported use of zofran (ondansetron) is confusing, as is your use of birth control pills after hysterectomy. Please bring all your medicines to the physician (herbals too) for a more complete review. Read more...